ON AIR & ONLINE

24/7 365

(928) 774-5231

support@gcmaz.com

Weather

Weather Updates

Latest News

Northern AZ News

Winslow Police Save A Teen’s Life After He Overdosed On Fentanyl

WinslowPolice

Read More News at >>

Winslow Police officers were recently involved in saving a life of an area teenager. Last Saturday, officers were called to a home at the 18-hundred block of West Fleming Street, by emergency personnel, on a report of a 15-year-old boy not breathing and turning blue. When officers arrived it was believed the teenager likely overdosed on Fentanyl. An officer gave the 15-year-old Narcan, which is used to counter the effects of opioid overdose. The boy was transported to the Little Colorado Medical Center for treatment. He recovered from the overdose and was released. Fentanyl is becoming more and more available and is similar to morphine but is 50 to 100 times more potent.